# SDR 2008UALA03413

- Difficulty date: June 15, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 65,109 hours, 10,686 cycles
- Engine: Pwa PW4060
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

L HYD QUANTITY ZERO.  RAMP NOTES, FLUID LEAKING FROM LEFT ENGINE.  PACKING IN LT SYSTEM PRESSURE SWITCH TORN. REPLACED SWITCH AND PACKING. SERVICED HYDRAULIC RESERVOIR AND PRESSURE CHECKED  OP CHECK NORMAL.  AC OK FOR SERVICE.
